# SDR UPS97821933

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932911
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 36 CORRODED AT STA 1690.  REMOVED CORRODED SECTION OF LONGERON 36 FROM STA 1690 TO STA 1730 PER SRM 53-2-2.  FABRICATED AND REPLACED LONGERON PER SRM 53-2-2 AND 51-3-0.
